General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Trudy Inst. Mat. i Mekh. UrO RAN:

Personal entry:
Save password
Forgotten password?

Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 1, Pages 56–68 (Mi timm779)  

This article is cited in 5 scientific papers (total in 5 papers)

On the localization of singularities of the first kind for a function of bounded variation

A. L. Ageevab, T. V. Antonovab

a Ural Federal University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences

Abstract: Methods of the localization (detection) of discontinuities of the first kind for a function of bounded variation of one variable are constructed and investigated. We consider the problem of localizing discontinuities of a function that is noisy in the space $L_2(-\infty,+\infty)$. We distinguish between discontinuities with the absolute value of the jump greater than some positive $\Delta^{\min}$ and discontinuities satisfying a smallness condition for the value of the jump. It is required to find the number of discontinuities and localize them using the approximately given function and the error level. Since the problem is ill-posed, regularizing algorithms should be used for its solution. Under additional conditions on the exact function, we construct regular methods for the localization of discontinuities and obtain estimates for the accuracy of localization and for the separability threshold, which is another important characteristic of the method. The (order) optimality of the constructed methods on the classes of functions with singularities is established.

Keywords: ill-posed problem, discontinuity of the first kind, localization of singularities, regularizing method.

Full text: PDF file (221 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 280, suppl. 1, 13–25

Bibliographic databases:

Document Type: Article
UDC: 517.988.68
Received: 02.06.2011

Citation: A. L. Ageev, T. V. Antonova, “On the localization of singularities of the first kind for a function of bounded variation”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 1, 2012, 56–68; Proc. Steklov Inst. Math. (Suppl.), 280, suppl. 1 (2013), 13–25

Citation in format AMSBIB
\by A.~L.~Ageev, T.~V.~Antonova
\paper On the localization of singularities of the first kind for a~function of bounded variation
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 1
\pages 56--68
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2013
\vol 280
\issue , suppl. 1
\pages 13--25

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. T. Faizullin, R. R. Faizullin, “Vosstanovlenie lineinykh funktsionalnykh zavisimostei s zadannoi osobennostyu”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 14:1 (2014), 103–108  mathnet
    2. A. L. Ageev, T. V. Antonova, “O diskretizatsii metodov lokalizatsii osobennostei zashumlennoi funktsii”, Tr. IMM UrO RAN, 21, no. 1, 2015, 3–13  mathnet  mathscinet  elib
    3. A. L. Ageev, T. V. Antonova, “Methods for the approximating the discontinuity lines of a noisy function of two variables with countably many singularities”, J. Appl. Industr. Math., 9:3 (2015), 297–305  mathnet  crossref  crossref  mathscinet  elib
    4. A. L. Ageev, T. V. Antonova, “Localization of boundaries for subsets of discontinuity points of noisy function”, Russian Math. (Iz. VUZ), 61:11 (2017), 10–15  mathnet  crossref  isi
    5. A. L. Ageev, T. V. Antonova, “Otsenki kharakteristik metodov lokalizatsii razryvov pervogo roda zashumlennoi funktsii”, Sib. zhurn. industr. matem., 22:1 (2019), 3–12  mathnet  crossref
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:215
    Full text:62
    First page:5

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019